# SDR SWAA2021081189301

- Difficulty date: June 29, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY TIE DOWN AT BS 499 RBL 14 WL 156 ; / [01] REMOVED CORROSION FROM FCB TRACK TIE DOWN BS 499; RBL 14 IN AN AREA OF L=1.9' X W=0.7 PER SRM 53-00-53-1A-2; [02] VERIFIED CORROSION REMOVED PER SRM 53-00-53-1A-2; [03] REMOVED CORROSION ON FWD CARGO BAY TIE D0WN AT BS 499; RBL 14 ; WL 156 ; WORK AREA 3.500' X 1.0' X 0.020' ; ORIGINAL THICKNESS IS 0.080' ; REMAINING MATERIAL IS 0.060' ; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; [04] VERIFIED; [05] REMOVED FWD CARGO BAY TIE DOWN TRACK FROM B.S 396-500D RBL 14 WL 156 PER SRM 51-40-02-0G-0.; [06] LOCATED AND DRILLED FWD CARGO BAY TIE DOWN TRACK FROM B.S 396-500D RBL 14 WL 156 PER SRM51-40-05-0G-0;DWG 143A7500.O.K TO INSTALL.; [07] VERIFIED LOCATE AND DRILL OF FWD CARGO BAY TIE DON TRACK PER SRM51-40-05-0G-0. OK TO INSTALL; [08] INSTALLED FWD CARGO BAY TIE DOWN TRACK FROM B.S 396-500D RBL 14 WL 156 PER SRM 51-40-02-0G-0; DWG 143A7500; [09] VERIFIED INSTALLATION OF BS396-500D RBL14 FWD CARGO TRACK PER DWG 143A7500; [10] WORKSCOPE COMPLETE
